1 doctor weighed in:

I have a 15, 000 WBC count in blood on keflex and doxycycline for urine infection for 2 days now chills and throwing up?

1 doctor weighed in
Dr. Yaw Boateng
Internal Medicine - Nephrology & Dialysis

In brief: See your doctor

Your vomiting could be due to medication side effects but if you are also having chills it could mean that you may be having pyelonephritis which means the infection has ascended up in the urinary tract into the lower part of the kidneys (especially if you also have fever and flank pain plus your high wbc) ).
You need to see your doctor to be rechecked and for a possible change in antibiotics.

In brief: See your doctor

Your vomiting could be due to medication side effects but if you are also having chills it could mean that you may be having pyelonephritis which means the infection has ascended up in the urinary tract into the lower part of the kidneys (especially if you also have fever and flank pain plus your high wbc) ).
You need to see your doctor to be rechecked and for a possible change in antibiotics.
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
41 years in practice
2M people helped
Continue
100,000 doctors available